Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Global rigidity of solvable group actions on $S^1$

Lizzie Burslem and Amie Wilkinson

Geometry & Topology 8 (2004) 877–924
Bibliography
1 D Cerveau, R Moussu, Groupes d’automorphismes de (,0) et équations différentielles ydy + = 0, Bull. Soc. Math. France 116 (1988) MR1005391
2 P M Elizarov, Y S Il’yashenko, A A Shcherbakov, S M Voronin, Finitely generated groups of germs of one-dimensional conformal mappings, and invariants for complex singular points of analytic foliations of the complex plane, from: "Nonlinear Stokes phenomena", Adv. Soviet Math. 14, Amer. Math. Soc. (1993) 57 MR1206042
3 B Farb, J Franks, Groups of homeomorphisms of one-manifolds I: actions of nonlinear groups, preprint
4 B Farb, L Mosher, On the asymptotic geometry of abelian-by-cyclic groups, Acta Math. 184 (2000) 145 MR1768110
5 B Farb, P Shalen, Groups of real-analytic diffeomorphisms of the circle, Ergodic Theory Dynam. Systems 22 (2002) 835 MR1908556
6 É Ghys, Sur les groupes engendrés par des difféomorphismes proches de l’identité, Bol. Soc. Brasil. Mat. (N.S.) 24 (1993) 137 MR1254981
7 É Ghys, Groups acting on the circle, Enseign. Math. (2) 47 (2001) 329 MR1876932
8 N Kopell, Commuting diffeomorphisms, from: "Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968)", Amer. Math. Soc. (1970) 165 MR0270396
9 F Labourie, Large groups actions on manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 371 MR1648087
10 I Nakai, Separatrices for nonsolvable dynamics on ,0, Ann. Inst. Fourier (Grenoble) 44 (1994) 569 MR1296744
11 A Navas, Groupes résolubles de difféomorphismes de l’intervalle, du cercle et de la droite, Bull. Braz. Math. Soc. (N.S.) 35 (2004) 13 MR2057043
12 J F Plante, W P Thurston, Polynomial growth in holonomy groups of foliations, Comment. Math. Helv. 51 (1976) 567 MR0436167
13 J C Rebelo, R R Silva, The multiple ergodicity of nondiscrete subgroups of Diffω(S1), Mosc. Math. J. 3 (2003) 123, 259 MR1986539
14 S Sternberg, Local contractions and a theorem of Poincaré, Amer. J. Math. 79 (1957) 809 MR0096853
15 F Takens, Normal forms for certain singularities of vectorfields, Ann. Inst. Fourier (Grenoble) 23 (1973) 163 MR0365620
16 M Zhang, W Li, Embedding flows and smooth conjugacy, Chinese Ann. Math. Ser. B 18 (1997) 125 MR1457915